# SDR SWAA2022090750673

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 61,649 hours, 36,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FORWARD SPAR LOWER CHORD STRAP IS CORRODED AT WS 405 3' WIDE UNDER L/E PANEL 621HB AFT O/B NUT PLATE HOLE. /
